it could be heartburn, gerd, or something to do with digestion. It could also be something to do with your irregular HB. I have had irregular HB been mistaken for gastro related through the years. I recently found out that it was A fib. The thing is that the two kind of go hand and hand. the heart and the esophogaus are very close to eachother and the pain assocaited with each can be similar.
Having said all that to say this. I would make sure that I didn't have something going on with my heart first. Then I would look at treating the gerd/reflux.
The best way to know if the burning sensation you are feeling is GERD: take Gaviscon and see if the pain dissolves.
Then you have your diagnoses and should keep a food diary and avoid the acid triggers.
The irregular heartbeat that you are referring to is most probably PAC's and PVC's. It is very common and not dangerous and does not need any medical intervention. If the Doctor found A-fib on your EKG, he would have mentioned it as it is a significant finding on an EKG.
All the best and let us know if the Gaviscon worked for you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.